Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 1, pp. 23-30 (2011)

On some algebraic properties of generalized groups

J. O. Adeniran, J. T. Akinmoyewa, A. R. T. Solarin and T. G. Jaiyeola

University of Agriculture, Abeokuta; National Mathematical Centre, Abuja; Obafemi Awolowo University

Abstract: Some results that are true in classical groups are investigated in generalized groups and are shown to be either generally true in generalized groups or true in some special types of generalized groups. Also, it is shown that a Bol groupoid and a Bol quasigroup can be constructed using a non-abelian generalized group.

Keywords: generalized groups

Classification (MSC2000): 20N02; 20N05, 20N99

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition